Multi-scale Lipschitz percolation of increasing events for Poisson random walks

Gracar, P orcid.org/0000-0001-8340-8340 and Stauffer, A (2019) Multi-scale Lipschitz percolation of increasing events for Poisson random walks. Annals of Applied Probability, 29 (1). pp. 376-433.

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

Copyright © 2019 Institute of Mathematical Statistics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Multi-scale percolation; Lipschitz surface; spread of infection
Dates:
  • Published: February 2019
  • Published (online): 5 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 Nov 2023 13:22
Last Modified: 28 Nov 2023 17:49
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: 10.1214/18-AAP1420
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics